Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A method for computing the circular coverage function

Authors: A. R. DiDonato and M. P. Jarnagin
Journal: Math. Comp. 16 (1962), 347-355
MSC: Primary 62.10
MathSciNet review: 0148161
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 62.10

Retrieve articles in all journals with MSC: 62.10

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society